Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Lower bounds on cubical dimensionof $ C'(1/6)$ groups


Author: Kasia Jankiewicz
Journal: Proc. Amer. Math. Soc. 148 (2020), 3293-3306
MSC (2010): Primary 20F65, 20F67
DOI: https://doi.org/10.1090/proc/15013
Published electronically: May 8, 2020
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: For each $ n$ we construct examples of finitely presented $ C'(1/6)$ small cancellation groups that do not act properly on any $ n$-dimensionalCAT(0) cube complex.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 20F65, 20F67

Retrieve articles in all journals with MSC (2010): 20F65, 20F67


Additional Information

Kasia Jankiewicz
Affiliation: Department of Mathematics, University of Chicago, Chicago, Illinois 60637
Email: kasia@math.uchicago.edu

DOI: https://doi.org/10.1090/proc/15013
Received by editor(s): July 26, 2019
Received by editor(s) in revised form: November 13, 2019, and December 24, 2019
Published electronically: May 8, 2020
Additional Notes: The author was partially supported by (Polish) Narodowe Centrum Nauki, grant no. UMO-2015/18/M/ST1/00050.
Communicated by: David Futer
Article copyright: © Copyright 2020 American Mathematical Society